MathSciNet Relay Station
MathSciNet bibliographic data
MR758864 (85h:39005) 39B40
Volkmann, Peter; Weigel, Herbert Über ein Problem von Fenyő. (German) [On a problem of Fenyő] Aequationes Math. 27 (1984), no. 1-2, 135–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement